MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION SD ALARIS SYSTEM; PUMP, INFUSION
Model Number 8100
Medical Device Problem Codes Crack (1135); Excess Flow or Over-Infusion (1311); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was an over infusion event.Infusion initiated at 1346 and the container emptied at 1405.Upon observation, the pump was set at the right rate and volume, however the infusion finished 11 minutes early.There was patient involvement, but no harm.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the failure investigation has been completed.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
 
Additional Manufacturer Narrative
Correction: it was determined through investigation of the returned devices that the initially reported suspect device reported under manufacturer report number 2016493-2025-79534 is a concomitant.Please refer to manufacturer report number 2016493-2025-79533 which captured the correct suspect device per investigation report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is to correct the manufacturer narrative reported under 2016493-2025-79534 follow-up #1.Upon further review of the investigation, it was revealed that the device s/n (b)(6) had malfunctions that are deemed mdr reportable.The malfunctions are listed in the imdrf annex a grid section of this follow-up report.
 
Event or Problem Description
It was reported that a failure was observed during a planned preventive maintenance or recall remediation service event.There was no patient involvement associated for the reported failure as it was observed by the manufacturer during servicing activity.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key22000752
Report Number2016493-2025-79534
Device Sequence Number15270705
Product Code FRN
UDI-Device Identifier10885403211423
UDI-Public(01)10885403211423(11)091222
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8100
Device Catalogue Number8100 ALARIS LVP MODULE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2025
Supplement Date Received by Manufacturer06/25/2025
07/15/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/04/2025
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown